RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1557–1567 (Mi de2866)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Behavior of the integral curves of a certain dynamical system

R. M. Evdokimenko

Belarus Polytechnic Institute

Full text: PDF file (710 kB)

Bibliographic databases:
UDC: 517.925.11
Received: 18.11.1974

Citation: R. M. Evdokimenko, “Behavior of the integral curves of a certain dynamical system”, Differ. Uravn., 12:9 (1976), 1557–1567

Citation in format AMSBIB
\Bibitem{Evd76}
\by R.~M.~Evdokimenko
\paper Behavior of the integral curves of a certain dynamical system
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1557--1567
\mathnet{http://mi.mathnet.ru/de2866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437852}
\zmath{https://zbmath.org/?q=an:0337.34026}


Linking options:
  • http://mi.mathnet.ru/eng/de2866
  • http://mi.mathnet.ru/eng/de/v12/i9/p1557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Llibre, “Open problems on the algebraic limit cycles of planar polynomial vector fields”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 1, 19–26  mathnet  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020